# SDR HNAA2022040400145

- Difficulty date: February 27, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 41,010 hours, 37,472 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E906373 - FRAME 66 IS CRACKED AT STRINGER 18L....COMPLETE: FABRICATED AND PREPPED FILLER AND INSTALLED
REPAIR PARTS TO FR 66 AT STR 18L IAW ETD-2022-145-007541 AND EO1-53-22-0039
